Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tiffa scanning side effects

Premium Questions

doctor1 MD

280 reading of ATP; had bone scans etc. but I feel good and have no noticeable symptoms. I am 69 and fear some of the side effects of this procedure. It was determined to be in lower lumbar region. What ...

doctor1 MD

Hi Doctor. My lmp was on 19May 2013. I went to doctor n she suggest me to use folic acid .I wen through all tests: Blood Sugar, abdominal Scan, Thyroid Test. All my reports are normal.. Doctor asked me ...

doctor1 MD

and i have searched the net got its side effects as lactic acidosis .Please suggest is it safe ... this medicine or can it cause any side effects in next couple of days.Please reply asap.Thanks.Also during ...

doctor1 MD

began seeing. I have had many blood tests, procedures, MRIs, CT scans etc., and I have been told that I ...

doctor1 MD

psychotic sympoms with the fewest side effects. However about four months ago I started having severe ... for the psychotic symptoms that occur with my depression that has not caused major side effects in any other way so ...

Public Forum Discussions

doctor1 MD

Five years ago I had radiotherapy for prostate cancer since then my doctor put me on Fosamaxafter having a bone scan after reading today the side effects of the drug I think I should stop as I suffer ...

doctor1 MD

I ve been taking Flonase now for about a month. After reading all the reactions to this medicine, I feel maybe I should stop it. I am having ear problems and seeing an ENT doctor and having a CAT Scan ...

doctor1 MD

I have to take 50 mg of prednisone Sunday evening at 9pm, another 50 mg at 4am prior to. CT scan with contrast dye Monday am. Should expect side effects from the prednisone and if so, what might occur ...

doctor1 MD

hello,I am 56 years old and have had bad dexa scans. my doctor told me he wants me to go prolia. iam very nervous about taking this drug. could you please tell me about it a little more? Thank You ...

doctor1 MD

with Pantoprazole. I like wine with dinner so wondered about that too. I had a ct scan this week. It was normal. I ... and the pain is less. Could be the normal ct scan result but I don t think so. ...

doctor1 MD

MY SON IS 3 YEARS OLD.HE OCCURES HIGH TEMPERATURE AND AFTER THAT HE IS FALLEN IN FITS FOR 2HRS SINCE HE WAS 2.6 YEARS OLD.FREQUENCY OF THIS SYMPTOMS IS REDUCING. EEG REPORT IS ABNORMAL BUT CT SCAN ...

doctor1 MD

I have a problem in my prostate gland and it is becoming enlarge. I met a surgeon and got a scan report He gave Urimax 0.4 mg capsules to take one per day. After 3 days A feel uneasy, like headache ...

doctor1 MD

.and it is confirmed with urine test and scan. how to abortion now ?can we use the same pills ?confirm the side effects ...

doctor1 MD

MONTHS, BUT IAM AFRAID TO TAKE IT. IS THIS FDA APPROVED? ANY SIDE EFFECT? TQ DR. ...MY WEIGHT IS 97 KG. I HAVE FATTY LIVER AFTER ULTRA SOUND SCAN. I HAVE HYPETITIS B. DOCTOR SAID MY ...

doctor1 MD

by nausea and a bad taste in her mouth. Have been to ER s and hospitals. CT scan, MRI, ultrasound, blood work all negative. Anxiety has been a diagnosis. Started on Ativan, but she is afraid of the side ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.